# SDR DL767982222

- Difficulty date: October 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N113DA
- Make and model: Boeing 767232
- Aircraft serial: 22225
- System (JASC): 2120 · Air Distribution System
- Part: Air Dist
- Condition: Smoke
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

F/A REPORTED SMOKE IN AFT CABIN.  UPON DISCONNECTING UTILITY BUSES ODOR/SMELL WENT AWAY.  RESET UTILITY BUSES OPERATED ALL GALLEY EQUIPMENT, NO ODOR PRESENT.  RAN PACK RECIRC FANS AND GASPER FANS, TURNED ON ALL LIGHTS AND VIDEO EQUIPMENT AND NO TROUBLE FOUND.
